# SDR SIMA20180403007

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 33,807 hours, 31,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING AND LOWERING MECHANISM, FWD ATTACH BRACKET IS CRACKED.  REMOVED AND REPLACED CARGO DOOR LIFTING LOWERING MECHANISM FWD ATTACH BRACKET IAW SRM 51-40-02.
